# SDR DL75K040253

- Difficulty date: March 21, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 50,470 hours, 24,861 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston
- Condition: Sheared
- Location: Tilt Actuator
- Component: Tilt Actuator
- Component part number: 23N20042
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR OVERRIDE HANDLE MOVING IN FLT.  FOUND RT TRUCK TILT ACUATOR PISTON BROKE.  REPLACED ACTUATOR.
